# SDR DHL2003873574

- Difficulty date: July 1, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FLAP UPPER FWD PLATING SHOWS INTERIM REPAIR BETWEEN STA XF.210.000 AND XF.213.000.  PERFORMED MAJOR REPAIR IAW EODHL-030612, ED-3442. REMOVED FASTENERS IAW SRM 51-1-21 PG 1. TRIMMED OUT DAMAGED SKIN SEGMENT IAW EODHL-030612, ED-3442. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FAB NEW SKIN SEGMENT AND SPLICE STRAP IAW EODHL-030612, ED-3442, CLEANED, TREATED AND PRIMED NEW SKIN SEG INTERIOR SURFACE, SPLICE STRAP IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES. INSTALLED NEW SKIN SEG AND SPLICE STRAP ON RT WING OB FLAP UPPER FWD PLATING (STA. XF.210.000 - XF.213.000) USING NEW FASTENERS IAW EODHL-030612, ED-3442, SRN 51-1-21.
